# SDR AALA991770

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49336
- Engine: Pwa JT8D217A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AC9806F65
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

PHX - FLT 1267 - EN ROUTE DFW-LAX, RIGHT ENGINE LOW OIL PRESSURE ILLUMINATED.  OIL QTY READ ZERO.  SHUT ENGINE DOWN.  CREW DECLARED EMERGENCY AND LANDED PHX WITHOUT FURTHER INCIDENT.  REPLACED NUMBER 6 PUMP CARBON SEAL ASSEMBLY AND BEARING ASSEMBLY AS A PRECAUTION AND REPLACED MAIN ENGINE OIL FILTER.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
